# SDR 99ZZZX2234

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35ZA
- Make and model: Zinair CH2000
- Aircraft serial: 200035
- System (JASC): 7800 · Engine Exhaust System
- Part: Slip Joint
- Condition: Leaking
- Location: Exhaust System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SLIP JOINT LEAKING ON ENGINE EXHAUST.
